# SDR NACA20030088

- Difficulty date: May 29, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 44636
- Aircraft time: 34,698 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REAR SPAR CORRODED L351 TO 399 UPPER AND LOWER CAPS AND WEB.  SPLICED IN NEW SECTION OF AFT SPAR WEB FROM LT WING STA. 361 TO STA. 393 IAW  O/H MANUAL 13-10 FIG. 13-4.
